MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. 14F MANTA VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. 14F MANTA VASCULAR CLOSURE DEVICE
Catalog Number 2156
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "bleeding from femoral access post manta closure.A balloon and covered stent was used for hemostasis"there was no other patient harm or injury.The patient's current condition is reported as "unknown".
 
Additional Manufacturer Narrative
Qn #: (b)(4).No product evaluation could be completed as a product was not returned for investigation.A manufacturing record review could not be completed as there was no lot number provided.Case details were reviewed.Ultrasound guidance and micropuncture were utilized to gain lower-positioned access.Following bav procedure manta was deployed.Bleeding from femoral access post manta closure was treated with a covered stent.Angios received were reviewed by and complete pull-out of manta was confirmed.The root cause for the pull-out is related to user error.The ifu posts a warning not to use manta if there is marked tortuosity of the femoral or iliac artery.The ifu precautions if bleeding from the femoral access site persists after the use of the manta device, assess the situation.Based on the amount of bleeding, use manual or mechanical compression, application of balloon pressure, placement of a covered stent, and/or surgical repair to obtain hemostasis.The following potential adverse events related to the deployment of vascular closure devices include local trauma to the femoral or iliac artery wall, such as dissection and other access site complications leading to bleeding, hematoma, pseudoaneurysm, or arterio-venous fistula, possibly requiring blood transfusion, surgical repair, and/or endovascular intervention.Potential adverse events associated with any large bore intervention, including the use of the manta vascular closure device, include but are not limited to vessel laceration or trauma and late arterial bleeding.The ifu procedure preparation instructs to confirm via femoral arteriogram: no evidence of significant peripheral vascular disease or calcification in the region of the arteriotomy.The der process will continue to monitor for similar events.
 
Event or Problem Description
It was reported "bleeding from femoral access post manta closure.A balloon and covered stent was used for hemostasis." there was no other patient harm or injury.The patient's current condition is reported as "unknown".

Brand Name
14F MANTA VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key19214974
Report Number3010252479-2024-00057
Device Sequence Number8241459
Product Code MGB
UDI-Device Identifier00856279007079
UDI-Public00856279007079
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2156
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient Age84 YR
Patient SexMale
Patient Weight72 KG